# SDR DALA2022032902101

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 92,749 hours, 40,950 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AHIP 674 INTERNAL FUSELAGE CENTER SECTION LH UNDER FLOOR PANEL 240-1 APPROX AT STA 960 UNDER SEALANT LINE WAS FOUND CORROSION WITH POPPED RIVET AND PROBABLY 1/4 INCH BUMP UNDER THE SKIN. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON WING CENTER BOX/ UPPER SKIN AND STR 14/BS 960 AND BTW LBL 70.50 AND LBL 45.57 IAW ER/A 597544-14 REV ORIGINAL. (2172998)
